Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from migraines. Taking cerazette birth control, stopped loestrin. Causes for migraines?

I have been on cerazette for 3 months, but went back to my GP as have have been suffering from migraines every month in this period of time. She tells me there s no way it can be the cerazette, however I never ever suffer it whilst on Loestrin . She has said she s not prepared to prescribe me anything for the migraines but has increased the dose of cerazette to double dose. I am a bit concerned over what this will do?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Catherine Parker,
Thanks for writing your query.
Migraine can occur during mentural periods in females. Other common factors increasing migraine attacks are :-
1. Lack of sleep
2. Missed meal
3. Stress
4. Heavy physical exercise
5. Dairy products
6. Foods containing MSG
7. Ciggarete or alcohol
You can observe yourself which factors are associated with your attacks and modify them to get benefit.
Medicines should be taken under medical supervision only and as adviced by your treating doctor.
I hope this is helpful to you.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor